Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, sorry for the delay. This is Dr. KV.
I'm here to help with Avre tonight. What portion of the pill do you think she may have gotten?
I am a bit worried as Bystolic is a medicine that can lower blood pressure. Avre may be affected by the medicine as she is so small.
A tiny crumb may be ok. The signs would be lethargy, dizziness, and possibly a slow heartbeat. It could also make her nauseous, causing vomit or diarrhea. If it was more than a crumb, at her size, I would suggest taking her to the local ER vet so they can induce vomiting. This will prevent absorbtion of the medication. In order for that to work effectively, the vomiting must be induced within several hours of ingesting the medication.
You could, although I am legally not allowed to guide you in that process.
It could take an hour or two.
It may be difficult to tell, but I would suspect that if she got enough of the pill, it would more sleepy than normal.
If she seems to be her normal self in the morning, then I would not expect to see any signs beyond that, unless she were to have some sort of allergic reaction to the medication.
Please feel free to reach out if I can assist you further.
Please take a moment to provide a positive rating if the information provided was useful, as I am only compensated for positive ratings. Thank you.